# SDR DHL96715004

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Socket
- Part number: 10602041
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW SMELLED SMOKE INSIDE THE COCKPIT, BUT WAS NOT ABLE TO LOCATE ITS SOURCE.  REMOVED AND REPLACED LEFT HAND UPPER F/E'S DESK TABLE LIGHT SOCKET.  OPS CHECK OKAY.
